# SDR SWAA2014092932358

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 61,271 hours, 49,644 cycles
- System (JASC): 5751 · Ailerons
- Part: Stiffener
- Part number: 65C37594
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON 2ND HINGE STIFFENER CRACKED.  R & R STIFFENER IAW SRM.
